# SDR QMLA201908059064

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N671PC
- Make and model: Pilats PC12
- Aircraft serial: 671
- Aircraft time: 9,548 hours, 12,054 cycles
- Engine: Pwc PT6A67AF
- Engine time: 9,327 hours, 10,419 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED LIGHT SMOKE ODOR IN THE AFT CABIN AREA.   AT THAT POINT THE PILOT TURNED AROUND AND LANDED BACK AT DEPARTURE BASE.  CALLED THE ON-CALL MECHANIC. THE MECHANIC INSPECTED CABIN AREAS. NO VISUAL SIGNS OF DEFECTS NOTED. INSPECTED THE AFT ACCS AIR CONDITIONING AREA. NO SIGNS OF VCCS MOTOR OR OTHER COMPONENTS SHOWING ANY ABNORMAL WEAR OR DEFECTS. RUN UP AIRCRAFT AND LOAD UP SYSTEMS INCLUDING VCCS SYSTEM. MECHANIC COULD NOT DUPLICATE THE PROBLEM. ALL SYSTEMS FUNCTIONED CORRECTLY WITH NO DEFECTS OBSERVED. COULD NOT FILL OUT DEFECTIVE PART INFORMATION DUE TO NOT BEING ABLE TO DUPLICATE THE ODOR.
